# SDR VNAA20240619020

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: 6705382430
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ACCESS PANEL 171CL.   ACCESS PANEL 171CL WAS REPAIRED PER REO 670-53-82-430. REV--
